# SDR UPS97823749

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:D, FS 55 RBL 46 FWD SIDE OF FLOORBEAM HAS MODERATE CORROSION UNDER NUT PLATE CHANNEL.  ALSO, WEB IS CRACKED.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR IAW SRM 53-2-0 FIG 1D.
